Reply Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
Thread Tools Display Modes
Old 12-05-2012, 06:16 PM   #11
gingerpeachee's Avatar
Registered Users
Join Date: Jun 2011
Posts: 1,915

Also if you are taking really high doses of cranberry or vitamin C you may be creating acidic urine giving you that burning feeling associated with a UTI... so be careful with your supplements.


Mae- Mama to Gustavo 10/07, Joey 12/10 and Henry 5/13
“No matter how big the lie; repeat it often enough and the masses will regard it as the truth.” ― John F. Kennedy
gingerpeachee is offline   Reply With Quote

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright © 2005 - 2014 Escalate Media. All Rights Reserved.